A continuum-tree-valued Markov process

Abstract : We present a construction of a Lévy continuum random tree (CRT) associated with a super-critical continuous state branching process using the so-called exploration process and a Girsanov's theorem. We also extend the pruning procedure to this super-critical case. Let $\psi$ be a critical branching mechanism. We set $\psi_\theta(\cdot)=\psi(\cdot+\theta)-\psi(\theta)$. Let $\Theta=(\theta_\infty,+\infty)$ or $\Theta=[\theta_\infty,+\infty)$ be the set of values of $\theta$ for which $\psi_\theta$ is a branching mechanism. The pruning procedure allows to construct a decreasing Lévy-CRT-valued Markov process $(\ct_\theta,\theta\in\Theta)$, such that $\mathcal{T}_\theta$ has branching mechanism $\psi_\theta$. It is sub-critical if $\theta>0$ and super-critical if $\theta<0$. We then consider the explosion time $A$ of the CRT: the smaller (negative) time $\theta$ for which $\mathcal{T}_\theta$ has finite mass. We describe the law of $A$ as well as the distribution of the CRT just after this explosion time. The CRT just after explosion can be seen as a CRT conditioned not to be extinct which is pruned with an independent intensity related to $A$. We also study the evolution of the CRT-valued process after the explosion time. This extends results from Aldous and Pitman on Galton-Watson trees. For the particular case of the quadratic branching mechanism, we show that after explosion the total mass of the CRT behaves like the inverse of a stable subordinator with index 1/2. This result is related to the size of the tagged fragment for the fragmentation of Aldous' CRT.
Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2012, 40 (3), pp.1167-1211. 〈10.1214/11-AOP644〉
Liste complète des métadonnées

Littérature citée [26 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00379118
Contributeur : Romain Abraham <>
Soumis le : mercredi 6 juin 2012 - 16:12:07
Dernière modification le : vendredi 4 mai 2018 - 01:17:28
Document(s) archivé(s) le : vendredi 7 septembre 2012 - 02:22:20

Fichiers

aop644.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Romain Abraham, Jean-François Delmas. A continuum-tree-valued Markov process. Annals of Probability, Institute of Mathematical Statistics, 2012, 40 (3), pp.1167-1211. 〈10.1214/11-AOP644〉. 〈hal-00379118v3〉

Partager

Métriques

Consultations de la notice

310

Téléchargements de fichiers

142